| Model Number |
E7509 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperemia (1904); Full thickness (Third Degree) Burn (2696); No Code Available (3191)
| Date of Event |
10/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information could not be clearly provided on the degree of the burn or treatment provided.Pictures were provided and one of the pictures showed what appear to be a 3rd degree burn, however the patient in the picture is unknown.This event is being conservatively considered to have involved a 3rd degree burn and has been evaluated as a serious injury.